# SDR HNAA0600101

- Difficulty date: July 27, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N914
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 51,476 hours, 58,475 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85330098103
- Condition: Corroded
- Location: Bs 434
- Part time: 21,476 hours, 58,475 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LEG CORRODED BETWEEN STRINGERS 31 AND 32 AT X434.  REPLACED RIGHT HAND BOTTOM FRAME SEGMENT.
